Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1982

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: B | K | L | N
Number of items: 6.

B

Burghes, D. N., Lyle, S. and Nichols, N. (1982) Optimal resource depletion: Free end time problems. Optimal Control: Applications and Methods, 3. pp. 283-291.

K

Kautsky, J. and Nichols, N. (1982) Smooth Regrading of Discretized Data. SIAM Journal on Scientific and Statistical Computing, 3 (2). pp. 145-159. ISSN 0196-5204 doi: https://doi.org/10.1137/0903010

L

Lyle, S. and Nichols, N. (1982) On the finite element solution of optimal design problems using transformation techniques. In: Whiteman, J. R. (ed.) The Mathematics of Finite Elements and Applications IV. Academic Press, pp. 183-192.

N

Nichols, N. (1982) Time-optimal decoupling control problems. International J. of Control.

Nichols, N. and England, R. (1982) Numerical solution of an elastic boundary layer problem using a multiple shooting technique. Journal of Computational Physics, 46 (3). pp. 369-389. ISSN 0021-9991 doi: https://doi.org/10.1016/0021-9991(82)90021-3

Norman, G. and Nichols, N. (1982) Dynamic Market Strategy Under Threat of Competitive Entry: An Analysis of the Pricing and Production Policies Open to the Multinational Company. The Journal of Industrial Economics, 31 (1/2). pp. 153-174. ISSN 0022-1821 doi: https://doi.org/10.2307/2098010 (Given at a symposium on Spatial Competition and the Theory of Differentiated Markets )

This list was generated on Sun Nov 27 11:49:13 2022 UTC.

Page navigation